| Model Number |
CLV-S40PRO |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had light source bulb in the camera system which was not working.The issue was found during laparoscopic preoperative preparation.There were no reports of patient harm.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This complaint is related to mfr # 3002808148-2025-09371-00 this supplemental report is being submitted to provide the results of the final investigation.Corrected fields: e1, g2 the device was not returned to olympus for inspection.The investigation was conducted based on the complaint information.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the additional malfunction identified during the investigation is traced to component failure.It was confirmed that the lamp was damaged.The repair technician replaced the lamp and confirmed that the device was functioning normally.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.